# SDR FDEA201802210459

- Difficulty date: February 21, 2018
- Submitted: February 24, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 68,701 hours, 16,306 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223
- Condition: Damaged
- Location: Door
- Part time: 68,701 hours, 16,306 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MC DOOR HINGES TO HAVE WEAR ON HINGE LUGS AND PITTING BEYOND SRM LIMITS 51-31-01.  REPLACED MCD HINGE SECTIONS IAW SRM 51-31-01.  REPLACED MCD HINGE SECTIONS AS PER SRM 51-31-01 ALL REPAIRS COMPLIED WITH HINGE SECTIONS PAINTED IAW SRM 51-21-02. ALL INSPECTIONS OF REPAIR COMPLIED WITH IAW QC.
